# SDR IXXA060219S

- Difficulty date: June 9, 2004
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 56544372
- Condition: Dented
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND WING FILLET PANEL NUMBER 162C DENTED.  REPLACED OUTER SKIN AND HONEYCOMB SECTION PER COOPESA EO COO-CMP-8-53-260-04 DATED 07/14/2004.
